# SDR IPXA2015060189663

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 16,392 hours, 11,039 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S EVAS UNIT MOUNTING BRACKET LOOSE FROM ACFT STRUCTURE. REMOVED F/O'S EVAS UNIT AND PLACED IN PFM BOX IAW DMP.   INSTALLED EVAS MOUNTING PLATE REF EVAS DWG 6307.
